Approximating value functions for controlled degenerate diffusion processes by using piece-wise constant policies

N. V. Krylov

Research output: Contribution to journalArticlepeer-review

32 Scopus citations

Abstract

It is shown that value functions for controlled degenerate diffusion processes can be approximated with error of order h1/3 by using policies which are constant on intervals [kh2, (k + 1)h2).

Original languageEnglish (US)
Pages (from-to)1-19
Number of pages19
JournalElectronic Journal of Probability
Volume4
DOIs
StatePublished - Jan 1 1999

Keywords

  • Bellman’s equations
  • Fully nonlinear equations

Fingerprint

Dive into the research topics of 'Approximating value functions for controlled degenerate diffusion processes by using piece-wise constant policies'. Together they form a unique fingerprint.

Cite this